# SDR 03FDEA00316

- Difficulty date: March 14, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 26,000 hours, 15,147 cycles
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Part number: 2591153501
- Part serial: M856
- Condition: Broken
- Location: Nr 1 Eng Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 1 FIRE WARNING LITE AND BELL COMES ON INTERMITTANTLY ABOUT 30 SEC INTERVALS,   OCCURRED ON FINAL WITH THRUST LEVER AT IDLE. ENGINE SHUT DOWN ON LANDING.   OPENED ENGINE NACELLE TO FACILITATE MAINTENANCE. DISCOVERED ENGINE FIRE DETECTION LOOP BRACKET ASSY TO BE BROKEN NEXT TO THE STARTER AT THE AFT INBOARD SIDE.    REMOVED AND REPLACED NR 1 ENGINE SENSING ELEMENT PER MM 26-11-012-4 OK FOR SERVICE.
